MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior the procedure for urethral stones, it was noticed the fiber was cracked upon screwing in the fiber, it was visible when it was plugged into the console.Due to this, the procedure was completed using another device.There were no patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis identified the fiber body was broken and was being held together by the fiber jacket.The microscopic analysis found the fiber tip and connector are in good condition.According to the ifu, the user is instructed to inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement; if a damaged fiber may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room.The reported fiber break allegation was identified; however, the most probable cause of fiber break could not be determined, therefore an investigation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
LUMENIS MOSES 365 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23327686
Report Number2124215-2025-73605
Device Sequence Number16105167
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)271217(10)11612503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0011612503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown